MathSciNet Relay Station
MathSciNet bibliographic data
MR2801777 37J35 (14H70 37J05 37J15 53D20)
Pelayo, Álvaro; Vũ Ngọc, San Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. (N.S.) 48 (2011), no. 3, 409–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement